# SDR DL72S991522

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 497 TPA LTR CHK D-1, NR 7 SLAT I/B TRACK I/B L/E SPAR STIFFENER CRACKED.  REPLACED STIFFENER PER MM 57-20-21.
